Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

May 31, 2015Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 31, 2015, 1:24 PM EDT for Monmouth County, New Jersey. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2015, 1:24 PM EDT (17:24 UTC)
Expired
May 31, 2015, 2:00 PM EDT
In force
36 min
Issued by
NWS Philadelphia/Mount Holly

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 34 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WWUS81 KPHI 311724
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
124 PM EDT SUN MAY 31 2015
 
NJZ013-014-020-026-311800-
EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-OCEAN-
124 PM EDT SUN MAY 31 2015

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN OCEAN AND 
SOUTHEASTERN MONMOUTH COUNTIES...

AT 123 PM EDT...A STRONG THUNDERSTORM WAS OVER ASBURY PARK...MOVING
NORTHEAST AT 20 MPH.  A SECOND THUNDERSTORM IS APPROACHING 
POINT PLEASANT.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. 

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. PLEASE GET OFF THE BEACHES
AT THE FIRST SIGN OF THREATENING WEATHER.

LAT...LON 4028 7398 4012 7404 4003 7405 4006 7406
      4006 7407 4001 7405 4003 7408 4001 7409
      4001 7411 3998 7411 4005 7412 4006 7411
      4006 7413 4025 7414 4035 7397
TIME...MOT...LOC 1723Z 244DEG 17KT 4021 7405 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 31, 1:23 PM EDT, 1 minute earlier.

Area forecast discussion, May 31, 1:23 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
123 PM EDT SUN MAY 31 2015

.SYNOPSIS...
A COLD FRONT WILL SLOWLY SETTLE SOUTHWARD ACROSS OUR REGION THROUGH
MONDAY. AS IT DOES SO, A WEAK AREA OF LOW PRESSURE WILL SLIDE
NORTHEASTWARD ALONG THE FRONT. THE FRONT IS EXPECTED TO BE OFFSHORE
BY TUESDAY, THEN HIGH PRESSURE BUILDS SOUTHEASTWARD OVER THE REGION
FROM WEDNESDAY THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF OUR NORTHERN
ZONES. WE ARE SEEING THUNDERSTORMS ON THE INCREASE WITH SIGNS OF
BACKBUILDING AND TRAINING. THE CONVECTIVE CORES SHOULD BE RATHER
EFFICIENT RAINFALL PRODUCERS AND DESPITE THE REGION BEING DRY,
SOME RAIN HAS OCCURRED IN PARTS OF THIS AREA RECENTLY AND WITH
THE TERRAIN EXCESSIVE RAINFALL RATES COULD LEAD TO SOME FLASH
FLOODING. THE WATCH GOES THROUGH 11 PM.

OTHERWISE, A COLD FRONT IS DRAPED ACROSS NORTHERN PENNSYLVANIA AND
THIS BOUNDARY IS EXPECTED TO DRIFT SOUTHWARD SOME THROUGH THE
AFTERNOON. TO THE SOUTH OF THE FRONT, A RATHER WARM AND MOIST
AIRMASS IS IN PLACE.

THE WATER VAPOR IMAGERY SHOWS AN MCV MOVING ACROSS WESTERN
PENNSYLVANIA ATTM AND THIS FEATURE IS FORECAST TO TRACK
NORTHEASTWARD. THE ASSOCIATED LIFT WILL HELP INITIATE ADDITIONAL
CONVECTION ALONG THE BOUNDARY THIS AFTERNOON. THE MAIN AREA OF
ORGANIZATION IS FROM NORTHEASTERN PENNSYLVANIA TO NORTHERN NEW
JERSEY. THE BEST SHEAR IS NORTH AND WEST OF OUR AREA WITH SOME
INCREASE NOTED AS THE MCV MOVES NORTHEASTWARD. THEREFORE SOME
STORM ORGANIZATION SHOULD BE IN THE FORM OF CLUSTERS OR SHORT
LINES. THE STORM MOTION COULD BE SLOW ENOUGH IN COMBINATION WITH
SOME CELL TRAINING WITHIN A HIGH PW ENVIRONMENT TO RESULT IN
LOCALLY VERY HEAVY RAIN.

AS FOR A SEVERE THUNDERSTORM THREAT, THE BEST BULK SHEAR IS TO
OUR NORTH AND WEST, HOWEVER WITH PLENTY OF INSTABILITY THERE CAN
BE ENOUGH STORM ORGANIZATION AND INITIAL ROBUST UPDRAFTS TO
RESULT IN LOCAL DOWNBURST/DAMAGING WINDS IN COMBINATION WITH VERY
HEAVY RAIN. THIS IS MAINLY FOR OUR WESTERN TO NORTHWESTERN ZONES.
FARTHER SOUTH, LESS LIFT SHOULD KEEP ANY CONVECTION MAINLY
ISOLATED.

THE HOURLY GRIDS WERE ADJUSTED WITH THE LATEST OBSERVATIONS AND THEN
THE LAMP/LAV GUIDANCE WAS USED TO HELP ASSIST. NO MAJOR CHANGES TO
THE HIGH TEMPERATURES ATTM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
SHOWER AND THUNDERSTORM ACTIVITY WILL BE ONGOING THIS EVENING ACROSS
THE AREA AS THE FRONT WILL BE DRAPED ACROSS THE AREA AND THE LEAD
SHORT WAVE/VORTICITY MOVES THROUGH. THERE COULD BE A PERIOD
OVERNIGHT WHEN WE WILL BE IN BETWEEN SHORT WAVES AND SHOWER ACTIVITY
WANES SLIGHTLY. HOWEVER, AN ADDITIONAL SHORT WAVE/VORTICITY IMPULSE
IS FORECAST TO MOVE THROUGH LATER IN THE NIGHT, SO THERE WILL
CONTINUE TO BE A CHANCE FOR SHOWERS/THUNDERSTORMS THROUGH THE NIGHT.
THE GREATEST CHANCES ARE FOR THE NORTHERN TWO-THIRDS OF THE AREA,
WHICH ARE CLOSER TO THE ENHANCED LIFT FROM THE SHORT WAVES. ALTHOUGH
INSTABILITY WANES WITH LOSS OF DAYTIME HEATING, THERE WILL STILL BE
SOME INSTABILITY, SO THUNDERSTORMS REMAIN IN THE FORECAST.

PW VALUES ACTUALLY INCREASE OVERNIGHT TO AROUND 1.75 INCHES, SO
THERE WILL REMAIN THE TREAT FOR HEAVY RAINFALL WITH ANY SHOWERS OR
THUNDERSTORMS.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
MONDAY INTO MONDAY NIGHT...THIS LOOKS TO BE THE DAY THAT THE
FRONT FINALLY BEGINS TO MAKE SOME PROGRESS INTO OUR REGION. AS WE
HAVE BEEN SEEING FOR THE LAST FEW DAYS, THE MAIN HAZARD THROUGH
THIS TIME LOOKS TO BE HEAVY RAIN, THOUGH THE EXACT LOCATION OF THE
HIGHEST THREAT AND TIMING HAS CHANGED SLIGHTLY FROM YESTERDAYS
MODEL RUNS. THE OVERALL PATTERN LOOKS SOMEWHAT SIMILAR TO A MADDOX
SYNOPTIC EVENT PATTERN FOR HEAVY RAIN WITH A FEW EXCEPTIONS. THE
FACTORS INCREASING THE HEAVY RAIN THREAT INCLUDE A VERY SLOW
MOVING FRONT, PWAT VALUES WELL ABOVE NORMAL (EVEN FOR JUNE), SLOW
MEAN WIND AND STORM MOTIONS. IN ADDITION, WE COULD SEE STORM
INITIATION FOCUSED ALONG THE FRONT. THUS, SOME TRAINING STORMS FOR
LOCATIONS CLOSEST TO THE FRONT. ON THE OTHER HAND, THE MID AND
UPPER LEVEL FLOW IS MORE PERPENDICULAR TO THE FRONT, NOT PARALLEL
AS IS THE CASE WITH THE MADDOX SYNOPTIC EVENTS. IN ADDITION, THE
MEAN CLOUD LAYER RH (GENERALLY 80 TO 85 PERCENT) AND THE DEPTH OF
THE WARM CLOUD LAYER (AROUND 11K FT) IS LESS THAN WHAT WOULD BE
EXPECTED IN MAJOR HEAVY RAIN EVENTS.

AS FAR AS WHERE AND WHEN THE HIGHEST HEAVY RAIN THREAT IS, IT
LOOKS TO HAVE SHIFTED SW AND LATER FROM YESTERDAYS RUNS WHICH
FAVORED THE POCONOS AND NW NJ DURING THE DAY MONDAY. SINCE THE
FRONT COULD MOVE THROUGH THOSE LOCATIONS DURING THE DAY MONDAY,
NOW EXPECT THE HEAVY RAIN THREAT TO BE ALONG AND SE OF THE
DELAWARE VALLEY WHERE THE FRONT MAY NOT ARRIVE UNTIL LATE MONDAY
NIGHT.

IN ADDITION TO THE HEAVY RAIN THREAT, THERE IS SOME POTENTIAL FOR
STRONG STORMS WITH MODEST INSTABILITY, AND CONSIDERABLE LOW LEVEL
DIRECTIONAL SHEAR. HOWEVER, GIVEN ABUNDANT CLOUD COVER, AND WEAK
ON SHORE FLOW IN THE BOUNDARY LAYER, IT IS UNLIKELY THAT THE
MAXIMUM INSTABILITY WILL BE REALIZED UNLESS THERE ARE BREAKS IN
THE CLOUDS (WHICH SEEMS QUITE UNLIKELY). THEREFORE, WILL HOLD OFF
ON ANY MENTION OF GUSTY WINDS AT THIS TIME.

TUESDAY...BY DAY BREAK TUESDAY THE FRONT SHOULD BE THROUGH MOST OF
THE REGION WITH THE EXCEPTION OF DELMARVA AND FAR SOUTHERN NJ. FOR
THESE AREAS, THE HEAVY RAIN THREAT COULD CONTINUE FOR MUCH OF THE
DAY UNTIL THE FRONT FINALLY MOVES SOUTH OF OUR REGION BY LATE
TUESDAY. FOR THE REST OF THE REGION THOUGH, CONTINUED ON SHORE
FLOW MEANS THAT LIGHT RAIN COULD CONTINUE INTO TUESDAY NIGHT, BUT
SHOULD GENERALLY BE TAPERING OFF THROUGH THIS PERIOD.

WEDNESDAY THROUGH SUNDAY...STAYED CLOSE TO THE PREVIOUS FORECAST
TO FOCUS ON THE MONDAY AND TUESDAY PERIOD. ALSO THERE ARE
CONSIDERABLE DIFFERENCES AMONG THE MAJOR MODELS FOR THIS PERIOD.
IN GENERAL THOUGH, EXPECT A HIGH TO BUILD IN OVER THE REGION FOR
THE REMAINDER OF THE WEEK. THE COLD FRONT WHICH WAS DUE TO ARRIVE
ON SATURDAY ACCORDING TO YESTERDAYS MODEL RUNS, MAY NOT EVEN GET
THIS FAR SOUTH BEFORE FRONTOLYSIS TAKES OVER.

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THIS AFTERNOON...OVERALL VFR. SOME SHOWERS AND THUNDERSTORMS ARE
EXPECTED, WITH THE MOST ORGANIZATION NORTH AND WEST IF KTTN. KRDG
TO KABE THEN TO NEAR KTTN SHOULD HAVE THE BEST POTENTIAL FOR
DOWNPOURS ALONG WITH THUNDER. SOUTH-SOUTHWEST WINDS MAINLY 10-15
KNOTS, ALTHOUGH SOME GUSTS TO 20 KNOTS CAN OCCUR. A SEA BREEZE
WILL TURN THE WINDS TO THE SOUTHEAST AT KACY ESPECIALLY.

TONIGHT...A COLD FRONT WILL SETTLE SOUTHWARD BUT PROBABLY STALL.
THIS SHOULD TAKE THE SHOWERS AND THUNDERSTORMS SOUTHWARD DURING THE
EVENING, ALTHOUGH THERE MAY THEN BE A BREAK FOR A TIME OVERNIGHT.
THE TIMING AND OVERALL ORGANIZATION/PLACEMENT CARRIES SOME LOWER
CONFIDENCE. SOUTH-SOUTHWEST WINDS BECOMING SOUTHEAST AT LESS THAN 10
KNOTS.

OUTLOOK...
MONDAY THROUGH TUESDAY...WIDESPREAD MVFR AND LOCALIZED IFR IN
SHOWERS AND THUNDERSTORMS FOR MUCH OF THE PERIOD. IMPROVING TO VFR
LATE TUESDAY. SHIFT TO NORTHWESTERLY WINDS EXPECTED WITH THE COLD
FRONT THROUGH THIS PERIOD. IN ADDITION, LLWS IS POSSIBLE IN THE
IMMEDIATE VICINITY OF THE FRONT FROM MONDAY AFTERNOON THROUGH
MONDAY NIGHT.

WEDNESDAY THROUGH THURSDAY...GENERALLY VFR CONDITIONS

&&

.MARINE...
SOUTHERLY WINDS WILL CONTINUE AHEAD OF THE APPROACHING COLD FRONT
TODAY INTO TONIGHT. ONCE THE FRONT MOVES ACROSS THE NORTHERN WATERS
OVERNIGHT, THE WINDS WILL BACK MORE TO THE SOUTHEAST. WINDS WILL
GENERALLY BE 10-15 KNOTS, WITH GUSTS IN THE LOW 20S. IT IS POSSIBLE
THAT AN OCCASIONAL GUST AROUND 25 KNOTS MAY OCCUR SIMILAR TO
YESTERDAY, BUT WE HAVE HELD OFF ON ANY ADVISORIES. SEAS SHOULD
REMAIN AROUND 3-4 FEET THROUGH THE DAY AS WELL.

OUTLOOK...
MONDAY AND TUESDAY...THOUGH A FEW GUSTS ABOVE 20 KT ARE POSSIBLE,
ESPECIALLY MONDAY AND MONDAY NIGHT...WINDS AND SEAS SHOULD REMAIN
BELOW SCA CRITERIA. HOWEVER, GUSTY WINDS WILL BE POSSIBLE IN THE
VICINITY OF ANY THUNDERSTORMS THROUGH THIS PERIOD. WIND SHIFT
EXPECTED BEHIND A COLD FRONT ON TUESDAY.

WEDNESDAY AND THURSDAY...SEAS NEAR OR AT 5 FT ARE POSSIBLE ON THE
ATLANTIC OCEAN WATERS. HOWEVER, THERE IS CONSIDERABLE UNCERTAINTY
AT THIS TIME.

&&

.RIP CURRENTS...
THE RIP CURRENT RISK FOR THE JERSEY SHORE AND THE DELAWARE BEACHES
IS MODERATE THROUGH THIS EVENING, BASED IN PART ON A CONTINUED
SOUTHERLY FLOW AND LONGER WAVE PERIOD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR PAZ054-055-
     062.
NJ...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR NJZ001-007-
     008.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE/JOHNSON
NEAR TERM...GORSE
SHORT TERM...ROBERTSON
LONG TERM...JOHNSON
AVIATION...GORSE/JOHNSON/ROBERTSON
MARINE...JOHNSON/ROBERTSON
RIP CURRENTS...
Hazardous weather outlook, May 31, 1:24 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
124 PM EDT SUN MAY 31 2015

NJZ001-007-008-PAZ054-055-062-011730-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON-
124 PM EDT SUN MAY 31 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING MAY BE STRONG
ENOUGH TO PRODUCE DAMAGING WIND AND/OR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE THREAT FOR HEAVY RAIN LEADING TO LOCALIZED FLOODING WILL
CONTINUE TOMORROW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-PAZ060-061-101-103-105-011730-
HUNTERDON-SOMERSET-BERKS-LEHIGH-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
124 PM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT LEADING TO
LOCALIZED FLOODING ESPECIALLY IN POOR DRAINAGE AREAS. IN ADDITION
SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING MAY BE STRONG
ENOUGH TO PRODUCE ISOLATED REPORTS OF DAMAGING WIND AND/OR LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE THREAT FOR HEAVY RAIN LEADING TO LOCALIZED FLOODING WILL
CONTINUE TOMORROW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012-013-015>023-027-PAZ070-071-
102-104-106-011730-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
124 PM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN IS POSSIBLE WITH SOME STORMS THIS AFTERNOON AND TONIGHT.
THIS COULD LEAD TO LOCALIZED FLOODING, ESPECIALLY IN POOR DRAINAGE
AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE THREAT FOR THUNDERSTORMS WITH HEAVY RAIN LEADING TO LOCALIZED
FLOODING CONTINUES TOMORROW AND TOMORROW NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-011730-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
124 PM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN IS POSSIBLE WITH SOME STORMS THIS AFTERNOON AND TONIGHT.
THIS COULD LEAD TO LOCALIZED FLOODING, ESPECIALLY IN POOR DRAINAGE
AREAS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY
SHORE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE THREAT FOR THUNDERSTORMS WITH HEAVY RAIN LEADING TO LOCALIZED
FLOODING CONTINUES TOMORROW AND TOMORROW NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-011730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
124 PM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 31, 1:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
124 PM EDT SUN MAY 31 2015

NJZ013-014-020-026-311800-
EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-OCEAN-
124 PM EDT SUN MAY 31 2015

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...

AT 123 PM EDT...A STRONG THUNDERSTORM WAS OVER ASBURY PARK...MOVING
NORTHEAST AT 20 MPH.  A SECOND THUNDERSTORM IS APPROACHING
POINT PLEASANT.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. PLEASE GET OFF THE BEACHES
AT THE FIRST SIGN OF THREATENING WEATHER.

LAT...LON 4028 7398 4012 7404 4003 7405 4006 7406
      4006 7407 4001 7405 4003 7408 4001 7409
      4001 7411 3998 7411 4005 7412 4006 7411
      4006 7413 4025 7414 4035 7397
TIME...MOT...LOC 1723Z 244DEG 17KT 4021 7405

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 1:00 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren45 min
May 31, 1:11 PM EDTFlash Flood WatchPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren13 hr
May 31, 2:00 PM EDTSpecial Weather StatementPHIMonmouth45 min
May 31, 4:33 PM EDTSevere Thunderstorm WarningPHIWarren42 min
May 31, 5:57 PM EDTSmall Craft AdvisoryPHI6 hr
May 31, 6:11 PM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset3 hr
May 31, 6:37 PM EDTFlash Flood WarningPHIMiddlesex5 hr
May 31, 6:50 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth40 min
May 31, 7:57 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren6 hr
May 30, 8:19 PM EDTSpecial Weather StatementPHICarbon56 min
May 30, 8:46 PM EDTSpecial Weather StatementPHILebanon29 min
May 30, 9:03 PM EDTAreal Flood AdvisoryPHIBerks3 hr
May 30, 9:11 PM EDTSpecial Weather StatementPHILebanon64 min
May 30, 9:20 PM EDTSpecial Weather StatementPHICarbon55 min
May 30, 9:36 PM EDTAreal Flood AdvisoryPHICarbon3 hr
May 31, 5:12 PM EDTSevere Thunderstorm WarningPHIMonroe63 min
May 31, 5:23 PM EDTSevere Thunderstorm WarningPHIBerks37 min
May 31, 5:42 PM EDTFlash Flood WarningPHICarbon, Monroe6 hr
May 31, 7:08 PM EDTSpecial Weather StatementPHILehigh82 min
May 31, 7:27 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh5 hr
May 31, 7:46 PM EDTFlash Flood WarningPHIBerks, Lehigh4 hr
May 31, 7:48 PM EDTSevere Thunderstorm WarningPHIBerks35 min

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.